Ukrainian Mathematical Journal

, Volume 57, Issue 11, pp 1712–1725 | Cite as

Ruin problem for a generalized Poisson process with reflection

  • M. S. Bratiichuk
  • O. V. Lukovych
Article

Abstract

We consider a generalized Poisson process with reflection at the level T > 0. Under certain conditions on the distribution of the values of positive jumps of the process, we obtain representations for the characteristic functions of functionals associated with the exit of the indicated process to the negative semiaxis.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. S. Korolyuk, Boundary-Value Problems for Complicated Poisson Processes [in Russian], Naukova Dumka, Kiev (1975).Google Scholar
  2. 2.
    A. A. Borovkov, Stochastic Processes in Queuing Theory [in Russian], Nauka, Moscow (1972).Google Scholar
  3. 3.
    V. S. Korolyuk, “Boundary-value problems for a complicated Poisson process,” Teor. Ver. Primen., 19, No. 1, 3–14 (1974).MATHGoogle Scholar
  4. 4.
    N. S. Bratiichuk and D. V. Gusak, Boundary-Value Problems for Processes with Independent Increments [in Russian], Naukova Dumka, Kiev (1990).Google Scholar
  5. 5.
    N. S. Bratiichuk, “On the resolvent of a terminated process with independent increments,” Ukr. Mat. Zh., 30, No. 1, 96–100 (1978).MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • M. S. Bratiichuk
    • 1
  • O. V. Lukovych
    • 2
  1. 1.Politechnika ŚląskaGliwicePoland
  2. 2.Shevchenko Kyiv National UniversityKyiv

Personalised recommendations